Doctor insights on:
Why Would A Steroid Shot Cause You To Bloat
Not related: Look for other causes. An acetylated steroid should not cause bloating.
It can: As it can cause your blood sugars to rise and this can cause you to urinate more frequently. It's more likely to happen on those who are diabetes and prolonged steroid use. It can also cause these symptoms if it leads to a complicating urinary tract infection. If you find this particularly bothersome, you should review this with your doctor. Best of luck.
Anti-inflammatory;no: Presumably you're referring to a corticosteroid shot rather than an anabolic steroid such as testosterone. Various forms of Prednisone (steroid) can be given as pill or shot, even as cream, all acting as anti-inflammatory to cut down on swelling. However, it doesn't "kill the cause" which is most likely due to either a virus or bacteria. If the latter, need antibiotics. If former, just time.
My husband had a steroid shot for sinusitis recently and it seemed to cause him to be angry and irritable. Is this a common side effect?
Side effect: Steroid can have side effects like a change in personality. It is usually a temporary effect. An adjustment in doseage may decrease side effects.See 1 more doctor answer
Yes: Steroid medications can frequently cause such symptoms. Your physician will be able to determine this.
Diagnosed with inflammation behind my eye that cause chronic headaches. Steroid shot make sit better but keeps returning! Why?
Depends: Make sure you have a diagnosis as to what is actual causing the problem. Some of these are chronic conditions and you might have one.
29 year old daughter got steroid shot for sinusitis, currently using Flonase spray. Could one shot and the daily steroid use cause an 8 lb wt gain?
Not related: The symptoms you describe are likely not related directly to the steroid shot. However, the steroid could have slightly lowered your immune defenses to infections, making you just a bit more prone to pick up a stomach virus and not you have viral gastroenteritis (doctor talk for the stomach flu). Rest, fluids, probiotics, low lactose, low residue - not lots of roughage- diet.
I have severe lower back pain which caused my torso to twist. Should I use heat or ice? Should I visit a chiropractor? Steroid shot?
Can a steroid shot used for sinusitis cause pain? I have pain in my right leg, both arms (but mostly right), right shoulder, and left side of my neck.
Steroid Shot: I know of no means for a steroid shot to cause pain in right leg, both arms, etc. Very strange that this should follow a steroid shot. I can't think of any association.
Had a severe psychiatric response to a steroid shot yrs ago (have had mild ones to Cipro as well). Is a 4mg, 6 day, tapering dose of Methylprednisolone be likely to cause the same? Or any of the side effects for that matter?
Potentially: If you had a severe response previously to steroid, you sure would not want to try them again. There is the risk with repeat exposures to medications that each reaction could be worse than the previous one. Seek other options.See 1 more doctor answer
Heavy pain left calf and shin. Doc gave me steroid shot left hip. Pain subsided. Now pain in left heal/bottom of foot. What can cause this?
The shot... maybe: If, in the process of injecting your hip, the tip of the needle touched the sciatic nerve, that would explain referred pain in your heel and foot. If this is the case, it should resolve over time. I would certainly report this new finding to the doctor who gave you the shot. Hope this helps. Feel better!See 1 more doctor answer
Can tight, spasming hip, butt, low back muscles on one side cause leg to hurt? Had steroid shot in butt gave a little relief but still feels crampy
Spasm: Absolutely, spasm can reduce blood flow and cause pain/aching in the leg. Not sure why you had the steroid IM shot though. Consider getting your low back looked at by a chiropractor or a DO who knows how to manipulate. Odds are you have a structural issue somewhere below L2. Soak in a hot bath then do some gentle stretching exercises.
I was given a steroid shot a nasan ty ear infection, . Can steroids raise heart rate. It's been 112-120 for hours. Can the infection cause tachycard?
I have hives. I don't know cause. First diagnosed with skin yeast infection. Took Diflucan (fluconazole) for 7 days. 2 nd steroid shot and Allegra. Itching bad.
Pls c an allergist: With such symptoms and initial therapy you received with limited improvement, you need to see a specialist, kindly check www. Acaai. Org and look for "allergist locator" to spot an allergist in your area, good luck
I take pradaxa. Will a steroid shot to relieve back pain interact? The pradaxa is for an irregular heart beat. The lower back pain was caused when I lifted something too heavy.
Caution: Any blood thinner and what I assume is an epidural steroid injection you are referring to is a serious matter. Pradaxa is a relatively new drug and not everybody knows about it like Coumadin (warfarin) or heparin. The timing of stopping and restarting this medication with respect to a spinal injection is very important. Bleeding into the spinal space could cause permanent injury if done wrong.See 1 more doctor answer
No: That is unlikely.Get a more detailed answer ›
Other treatments: A bruised or fractured coccyx is a challenge. Steroids are not that helpful as it is trauma rather than inflammation. Sit on a donut- shaped pillow and stretch your hamstrings. If you can get Lidoderm patches, they may help if within 2-3 weeks of the injury.See 1 more doctor answer
- Talk to a doctor online
- Why do you bloat on night shift?
- Why do you bloat during your period?
- Can steroid shot give you no taste?
- Can a steroid shot cause a staff infection?
- Why would they make a combo steroid and antibiotic ointment for eyes?
- Steroid shot
- Why would a person on tpn need vitamin k shots?
- Why would you need testosterone replacement?
- Why do you bloat with kidney stones?